# SDR CA011109008

- Difficulty date: October 9, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 3,224 hours
- Engine: Lyc LTS101600A2
- System (JASC): 6710 · Main Rotor Control
- Part: Friction Ring
- Part number: 350A2705510602
- Condition: Failed
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) LOCK PIN NR 10 EITHER NOT PROPERLY INSTALLED OR CAME LOOSE ALLOWING NUT NR 9 TO VIBRATE LOOSE FROM LOWER THREAD PORTION OF COLLAR NR 8, THIS ALLOWED THE ENTIRE FRICTION ASSY TO BE LIFTED BY HAND. THIS COULD EASILY THEN CAUSE BINDING OR LIMIT CYCLIC MOVEMENT. COLLAR NR 8 IS DRILLED TO ACCEPT THE LOCK RING. ALL PARTS EXAMINED AND REINSTALLED TO ENSURE PROPER LOCKING EFFECTIVENESS.
